Day 1 – 5 Oct 2019 Guidelines Review Group Meeting

Time	Agenda item
1700 – 2000hr	Prep CO-Chair Meeting with UN OCHA and Organizers

Day 2 – 6 Oct 2019 Guidelines Review Group Meeting

Time	Agenda item
0900 – 0930hr	Welcome Note by GRG Co-chairs & UNOCHA Secretariat
0930 – 1000hr	Stocktake of 4th GRG Meeting in Singapore
1030 – 1230hr	Progress updates from thematic groups
1230 – 1330hr	Lunch
1330 – 1530hr	Meeting with TWG on Vol I Manual C (to be confirmed)
1600 – 1700hr	Progress updates from thematic groups
1700 – 1800hr	Wrapping up

Day 3 – 7 Oct 2019 Guidelines Review Group Meeting

Time	Agenda item
0900 – 1000hr	Discussion: Finalizing which documents to go to Guidance Notes and Technical Reference Library
1000 – 1030hr	Tea Break
1030 – 1230hr	Discussion: Infographics within the guidelines
1230 – 1330hr	Lunch
1330 – 1530hr	Preparation for round robin discussions for Team Leaders' Meeting
1530 – 1600hr	Tea Break
1600 – 1700hr	Preparation for round robin discussions for Team Leaders' Meeting
1700 – 1800hr	Wrapping up



Day 4 – 8 Oct 2019 Guidelines Review Group Meeting

Time	Agenda item
0900 – 1000hr	Drafting of survey form
1000 – 1030hr	Tea Break
1030 – 1230hr	Organization and form timetable of the global consultation process, incl.
	the involvement and responsibility of the regional troikas and evtl
1230 – 1300hr	Lunch
1300 – 1800hr	ESRI Workshop
1900hr	Welcome reception for TL participants



AGENDA Day 5 – 9 Oct 2019 Team Leaders' Meeting

Time	Agenda item
0800 – 0900hr	Registration
0900 – 0930hr	Session 1: Official Opening
0930 – 1000hr	Session 2: Introduction of Participants and Adoption of the Agenda, Group Photo
1000 – 1030hr	Tea Break
1030 – 1050hr	Session 3: INSARAG Global Updates and Key Developments
1050 – 1230hr	Session 4: INSARAG Working Groups Updates (25 mins per report by Working Groups Chairs and/or Representatives of the following groups) 10:50 - 11:15 Training (TWG) 11:15 - 11:40 Medical (MWG)
1230 – 1330hr	11:40 - 12:05 Light Teams (LTWG) 12:05 - 12:30 Information Management (IMWG) Lunch break
1330 – 1430hr	Session 5: INSARAG Working Groups Updates – INSARAG Guidelines Overview and Volume I in plenary (Working Groups Chairs and/or Representatives of INSARAG Guidelines Review Group GRG)
1430 – 1750hr	Session 6: Guidelines' review (Break-out) (Participants divided into 4 groups rotating in 4 rooms. 40 mins per topic, 5 mins to change rooms) 14:30 - 15:10 Topic 1: Volume II. Manual A 15:15 - 15:55 Topic 2: Volume II. Manual B 16:25 - 17:05 Topic 3: Volume II. Manual C 17:10 - 17:50 Topic 4: Volume III.
1555 – 1625hr	Tea break
1800hr	Back to plenary: Summing Up
1830hr	Social event





AGENDA Day 6 – 10 Oct 2019 Team Leaders' Meeting

Time	Agenda item
0900 – 0930hr	Session 7: Chile's disaster response arrangement (TBC)
0930 – 1000hr	Session 8: Preparing for the First Light Team IEC- Secretariat-selected facilitator
1000 – 1030hr	Session 9: From Kobo to ESRI - Overview, Lessons and Discussion
1030 – 1100hr	Tea Break
1100 – 1145hr	Session 10: (TBC)
1145 – 1230hr	Session 11: IEC/R System – Panel Discussion
	Panel Discussion to explore ways to manage the IEC/R Process better and
	ensure Uniform Quality Assurance
	(Selected panelists from all regions)
1230 – 1330hr	Lunch break
1330 – 1605hr	Session 12: 2020-2025 Key Directions (Break-out) (Participants divided into 3
	groups rotating in 3 rooms. 40 mins per topic, 5 mins to change rooms)
	13:30 - 14:10 Topic 1: Reinforcing quality standards
	14:15 - 14:55 Topic 2: Advancing flexible assistance
	14:55 - 15:25 Tea Break
	15:25 - 16:05 Topic 3: Bolstering partnerships
	(Selected facilitators from all regions)
1605hr	Back to plenary: Summing Up

Preparedness - Response

AGENDA Day 7 – 11 Oct 2019 Team Leaders' Meeting

Time	Agenda item
0900 – 1130hr	Session 13: Technical topics (45 mins per topic)
	09:00 - 09:45
	10:45 - 11:30 Topic 3 - (TBC) (Suggested topics by the Network: 1. INSARAG and Scientific Community (also A.I. applications), 2. Earthquake Response Exercise; 3. Working Group
	Governance)
1130 – 1200hr	Session 14: Discussion in Plenary - Questions, Suggestions and Assignments to the WGs, Announcements by Member States, Development of TL Meeting Summary and Closing Statements
1200hr	End of Team Leaders' Meeting



Day 8 – 12 Oct 2019 Guidelines Review Group Meeting

Time	Agenda item
0900 – 1030hr	Consolidation of inputs from TL meeting
1030 – 1100hr	Tea Break
1100 – 1230hr	Breakout Grp to address inputs/comments from TL meeting
1230 – 1330hr	Lunch Break
1330 – 1630hr	Break out Grp to work on respective Vol/Manual
1630hr	Wrapping Up

Day 9 - 13 Oct 2019

Guidelines Review Group Meeting

Time	Agenda item
0900 – 1030hr	Break out Grp to work on respective Vol/Manual
1030 – 1100hr	Tea Break
1100 – 1230hr	Break out Grp to work on respective Vol/Manual
1230 – 1330hr	Lunch Break
1330 – 1530hr	Discussion:
	 Key Objectives of Next Meeting in the Netherlands
	• Draft Implementation plan
	Chairpersons' summary